EconPapers    
Economics at your fingertips  
 

On the Existence and Characterization of Markovian Equilibrium in Models with Simple Non-Paternalistic Altruism

Olivier Morand () and Kevin Reffett

No 2002-06, Working papers from University of Connecticut, Department of Economics

Abstract: This paper provides sufficient conditions for existence of Markovian equilibrium in models with non-paternalistic altruism extending to one generation ahead. When utility is non-separable, we show that each equilibrium savings policy correspondence is increasing everywhere and single-valued, except perhaps on a countable number of points. It is also upper hemi-continuous where it is single valued. When utility is separable, we show that the equilibrium is unique, increasing, and continuous, and we provide an algorithm converging uniformly to the equilibrium.

New Economics Papers: this item is included in nep-dge and nep-mic
Date: 2002-06
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://media.economics.uconn.edu/working/2002-06.pdf Full text (application/pdf)

Related works:
Working Paper: On the Existence and Characterization of Markovian Equilibrium in Models with Simple Non-paternalistic Altruism Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:uct:uconnp:2002-06

Access Statistics for this paper

More papers in Working papers from University of Connecticut, Department of Economics University of Connecticut 365 Fairfield Way, Unit 1063 Storrs, CT 06269-1063. Contact information at EDIRC.
Bibliographic data for series maintained by Mark McConnel ().

 
Page updated 2019-11-14
Handle: RePEc:uct:uconnp:2002-06